# SDR MASA200602076

- Difficulty date: August 9, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N926LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15026
- Aircraft time: 5,121 hours, 3,690 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 5913000
- Part serial: A0547
- Condition: Failed
- Location: Te Flaps
- Part time: 5,121 hours, 3,690 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP FAIL CAUTION MESSAGE.  AC WAS FERRIED FOR REPAIRS.  MX R/R LT BPSU.
